An elementary proof and applications of a theorem of F. Takens
Differencialʹnye uravneniâ, Tome 16 (1980) no. 12, pp. 2284-2287
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_12_a21,
author = {A. P. Sadovskii},
title = {An elementary proof and applications of a theorem of {F.~Takens}},
journal = {Differencialʹnye uravneni\^a},
pages = {2284--2287},
year = {1980},
volume = {16},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_12_a21/}
}
A. P. Sadovskii. An elementary proof and applications of a theorem of F. Takens. Differencialʹnye uravneniâ, Tome 16 (1980) no. 12, pp. 2284-2287. http://geodesic.mathdoc.fr/item/DE_1980_16_12_a21/